| Catalog Number |
02.12.0411FL |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
07/30/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 1 month after the primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised successfully the liner.
Additional Manufacturer Narrative
Batch review performed on 03-aug-2023 lot 2246143: (b)(4) items manufactured and released on 09-mar-2023.Expiration date: 2028-02-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.